Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Almost periodic transformation groups


Author: Deane Montgomery
Journal: Trans. Amer. Math. Soc. 42 (1937), 322-332
MSC: Primary 57S99; Secondary 22D99, 54H15
DOI: https://doi.org/10.1090/S0002-9947-1937-1501924-0
MathSciNet review: 1501924
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S99, 22D99, 54H15

Retrieve articles in all journals with MSC: 57S99, 22D99, 54H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501924-0
Article copyright: © Copyright 1937 American Mathematical Society

American Mathematical Society